MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS CONICAL CUP Ø9MM

KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS CONICAL CUP Ø9MM
Model Number CTO109
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Implant Pain (4561); Aseptic loosening (4883)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation related to this event is ongoing.At this time, the available information is insufficient to determine a definitive root cause or whether the device contributed to the reported event.A supplemental mdr will be submitted to fda upon completion of the investigation and when additional information becomes available.
 
Event or Problem Description
It was reported that a patient underwent total joint arthroplasty of touch cmc1 prosthesis on (b)(6) 2024.The patient remained asymptomatic until (b)(6) 2025, when he experienced a sudden onset of pain while lifting his niece.The patient was re-evaluated in (b)(6) 2026, at which time imaging showed a change in cup alignment without clear signs of instability or osteolysis; the cup was therefore suspected to be loose.Subsequently, the patient underwent a revision surgery on (b)(6), 2026, during the surgery it was assessed that due to insufficient bone stock to achieve stable fixation of a 10 mm cup component, the procedure was converted to a trapeziectomy.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b6, d9, h3, h6, h11.The reported event could be confirmed since the affected device was returned for investigation.After a thorough investigation (returned device, medical imaging, dhr review and complaint history review), it remains unclear why the cup tilted 16 months post-implantation.A potential traumatic event while the patient was lifting his niece may have contributed to the event; however, a definitive root cause cannot be determined with certainty.

Brand Name
TOUCH® - CMC1 PROSTHESIS
Common Device Name
TOUCH® - CMC1 PROSTHESIS CONICAL CUP Ø9MM
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key24815704
Report Number3024706750-2026-00023
Device Sequence Number6146304
Product Code SFA
UDI-Device Identifier07640181160099
UDI-Public07640181160099
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTO109
Device Catalogue NumberCTO109
Device Lot Number6878
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale